Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 108, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2018, 5:05 PM EDT for Jasper County, Morgan County, Putnam County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2018, 5:05 PM EDT (21:05 UTC)
- Expired
- Jun 8, 2018, 5:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jasper County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:13 PM EDT | TSTM WND DMG | 3 Ene Warfield, GA | TREE DOWN ACCROSS CROOKED CREEK RD, SE OF EATONTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
332
WUUS52 KFFC 082105
SVRFFC
GAC159-211-237-082145-
/O.NEW.KFFC.SV.W.0108.180608T2105Z-180608T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
505 PM EDT FRI JUN 8 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Morgan County in north central Georgia...
Putnam County in central Georgia...
Eastern Jasper County in central Georgia...
* Until 545 PM EDT.
* At 505 PM EDT, a severe thunderstorm was located over Eatonton,
moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Madison, Shady Dale, Phoenix, Rock Eagle 4-H Center,
Central Georgia Experiment Station, Harmony, Godfrey,
Stanfordville, Warfield and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3321 8329 3321 8365 3342 8366 3363 8351
3339 8322
TIME...MOT...LOC 2105Z 099DEG 9KT 3336 8340
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
285
WWUS52 KFFC 082144
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
544 PM EDT FRI JUN 8 2018
GAC159-211-237-082154-
/O.EXP.KFFC.SV.W.0108.000000T0000Z-180608T2145Z/
Morgan GA-Putnam GA-Jasper GA-
544 PM EDT FRI JUN 8 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORGAN...PUTNAM
AND EASTERN JASPER COUNTIES WILL EXPIRE AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits and is exiting the warned area, therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3321 8329 3321 8365 3342 8366 3363 8351
3339 8322
TIME...MOT...LOC 2144Z 099DEG 9KT 3337 8351
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:15 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 8, 3:15 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 315 PM EDT Fri Jun 8 2018 .SHORT TERM /Tonight through Saturday Night/... Current satellite image shows a cumulus field across the area with isolated showers and thunderstorms on radar. These will continue to develop before waning later on this evening. There is plenty of instability across the area currently, so some thunderstorms may become strong with gusty winds, heavy rain, and lightning being the main hazards. Moisture will continue to increase and advect into the area as the upper level low near the Big Bend region of FL continues to shift to the northeast into southeast Georgia. The morning sounding had a PW value of 1.42 inches, with forecast PWATS rising to 1.5 to 1.9 inches through Saturday. As a result, Saturday will bring another afternoon of mainly diurnal scattered thunderstorms although coverage is expected to be higher than this afternoon. Have chance pops across most of the area on Saturday with likely pops edging into the mountains. Similar to today, we won't be lacking in instability so some storms may become strong with gusty winds, heavy rain, and lightning being the main hazards. Overall high and low temps will remain above average through the short term with Saturday being just a couple degrees lower than today. Reaves .LONG TERM /Sunday through Friday/... The extended forecast period continues to be characterized by chances for showers and thunderstorms each day, especially during the afternoon and evening. The weak upper low over south Georgia at the start of the long-term period will be absorbed into the upper trough over the southeast. With moist southerly flow and a persistent upper trough across the east, the impetus for diurnal shower and thunderstorm development will persist into next week. Some thunderstorms may become strong with gusty winds and locally heavy rainfall each day. High temperatures will generally be near to slightly above normal while lows will run several degrees above normal. RW && .AVIATION... 18Z Update... VFR conditions through most of the period. Scattered cu field filling in much of the area this afternoon around 5 kft. Added tempo for tsra at all taf sites from 18z to 20z at ATL and 22z for the rest of the sites due to isolated -tsra chance this afternoon. Winds are currently east to southeast and light, generally 3-7 kts. Winds should stay east until a shift to the west/southwest at ATL after 13z on Saturday, still 6 kts or less. Currently have -shra for tomorrow afternoon, although based on trends, a prob30 for -tsra might be needed with a later update. //ATL Confidence...18Z Update... Medium confidence on all elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 68 89 69 89 / 20 30 20 50 Atlanta 70 88 71 88 / 20 30 20 50 Blairsville 63 83 64 84 / 30 50 40 60 Cartersville 67 89 68 88 / 20 30 30 50 Columbus 71 90 72 90 / 20 40 20 50 Gainesville 68 86 69 87 / 20 40 30 50 Macon 69 89 69 90 / 20 40 20 50 Rome 67 90 69 89 / 20 30 30 50 Peachtree City 68 89 69 88 / 20 30 20 50 Vidalia 71 88 71 89 / 30 50 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Reaves LONG TERM....RW AVIATION...Reaves
Hazardous weather outlook, Jun 8, 4:30 AM EDT, 12 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 430 AM EDT Fri Jun 8 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 430 AM EDT Fri Jun 8 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered thunderstorms can be expected today into tonight. A few storms could be strong this afternoon and evening with gusty winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms can be expected Saturday through Thursday, most so during the afternoon and evening each day. On any given day, a few storms could be strong with gusty winds, frequent lightning and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 8, 3:40 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
340 PM EDT FRI JUN 8 2018
GAZ022-032>034-044-045-055-082030-
De Kalb GA-North Fulton GA-Cobb GA-Clayton GA-Forsyth GA-Gwinnett GA-
South Fulton GA-
340 PM EDT FRI JUN 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB...NORTH FULTON...
COBB...NORTHWESTERN CLAYTON...SOUTHWESTERN FORSYTH...NORTHWESTERN
GWINNETT AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 430 PM EDT...
At 337 PM EDT...strong thunderstorms stretched from East Point to
Marietta, Sandy Springs and Johns Creek, moving south at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail, very heavy rain and
frequent cloud-to-ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Areas of street flooding are
likely as well as ponding of water on roadways and rising
water on creeks and streams.
Some locations in the path of these storms include
Atlanta, Marietta, Lawrenceville, Decatur, Sandy Springs, Roswell,
Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point, Kennesaw,
Duluth, Sugar Hill, Forest Park, Suwanee, College Park, Lilburn,
Chamblee and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3408 8446 3407 8442 3410 8442 3411 8440
3414 8411 3393 8402 3386 8421 3362 8430
3360 8453 3398 8464
TIME...MOT...LOC 1937Z 348DEG 5KT 3404 8417 3392 8448 3366 8445
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 8, 3:49 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT FRI JUN 8 2018
GAZ080-081-093>095-082030-
Macon GA-Peach GA-Taylor GA-Houston GA-Crawford GA-
349 PM EDT FRI JUN 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
EASTERN TAYLOR...WESTERN HOUSTON AND SOUTHWESTERN CRAWFORD COUNTIES
UNTIL 430 PM EDT...
At 349 PM EDT...a strong thunderstorm was over Fort Valley, moving
west at 10 mph.
HAZARD...Up to 40 mph wind, penny sized hail, frequent cloud-to-
ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Perry, Fort Valley, Marshallville, Reynolds, Saint Louis, Nakomis,
Meadowdale, Hicks, Potterville, Powerville, Lee Pope, Winchester and
Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3263 8380 3254 8373 3241 8378 3235 8406
3250 8414 3268 8409
TIME...MOT...LOC 1949Z 087DEG 9KT 3252 8388
WIND...40MPHSpecial weather statement, Jun 8, 4:03 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT FRI JUN 8 2018
GAZ058-059-071-072-082045-
Butts GA-Monroe GA-Jones GA-Jasper GA-
403 PM EDT FRI JUN 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHEASTERN
MONROE...NORTHWESTERN JONES AND JASPER COUNTIES UNTIL 445 PM EDT...
At 401 PM EDT...strong thunderstorms extended from near
Stanfordville to near McElheneys Crossroads and Dames Ferry, moving
northwest 5 mph.
HAZARD...40 mph wind, up to penny sized hail, frequent cloud-to-
ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Forsyth, Monticello, Flovilla, Shady Dale, Turtle Cove, Dames Ferry,
Berner, Calvin, Blount, Hillsboro, McElheneys Crossroads, Juliette,
Indian Springs State Park, Adgateville, Plant Scherer and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3304 8400 3337 8391 3338 8387 3337 8386
3338 8384 3344 8358 3330 8354 3323 8354
3314 8370 3301 8374
TIME...MOT...LOC 2001Z 141DEG 4KT 3326 8357 3319 8377 3304 8377
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 8, 4:20 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT FRI JUN 8 2018
GAZ069-080-081-082100-
Taylor GA-Upson GA-Crawford GA-
420 PM EDT FRI JUN 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR...
SOUTHEASTERN UPSON AND WESTERN CRAWFORD COUNTIES UNTIL 500 PM EDT...
At 419 PM EDT...a strong thunderstorm was between Roberta and
Fickling Mill, moving west at 5 mph.
HAZARD...40 mph wind, up to penny sized hail, frequent cloud-to-
ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Butler, Roberta, Reynolds, Knoxville, Salem, Horns and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3277 8396 3257 8397 3252 8425 3286 8422
TIME...MOT...LOC 2019Z 090DEG 5KT 3266 8406
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 8, 4:36 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT FRI JUN 8 2018
GAZ049-050-060-061-072-073-082115-
Morgan GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-Greene GA-
436 PM EDT FRI JUN 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...PUTNAM...
NORTHWESTERN BALDWIN...WESTERN HANCOCK...NORTHEASTERN JONES AND
SOUTHERN GREENE COUNTIES UNTIL 515 PM EDT...
At 435 PM EDT...strong thunderstorms extended from near Phoenix to
near Plant Harlee Branch, moving west at 10 mph.
HAZARD...40 mph wind, up to penny sized hail, frequent cloud-to-
ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Reynolds Plantation, Phoenix, Meriwether,
Ethridge, Harmony, Godfrey, Resseaus Crossroads, Oconee Springs Park,
Warfield, Willard, Rockville, Rock Eagle 4-H Center, Central Georgia
Experiment Station, Plant Harlee Branch, Parks Mill, Stanfordville
and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3356 8344 3347 8351 3314 8350 3306 8339
3312 8317 3346 8317
TIME...MOT...LOC 2035Z 091DEG 10KT 3346 8326 3321 8325
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 8, 5:02 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT FRI JUN 8 2018
GAZ034-045>048-082145-
De Kalb GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
502 PM EDT FRI JUN 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...WESTERN
WALTON...ROCKDALE...SOUTHERN GWINNETT AND NORTHWESTERN NEWTON
COUNTIES UNTIL 545 PM EDT...
At 501 PM EDT...a strong thunderstorm was over Magnet, moving
northwest at 10 mph.
HAZARD...40 mph wind, up to penny sized hail, frequent cloud-to-
ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Covington, Lithonia, Porterdale, Lakeview Estates, Georgia
International Horse Park, Magnet, Almon, Milstead, Arabia Mountain,
Big Haynes Creek Park, Panola Mountain State Park, Oak Hill and
Redan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3379 8409 3380 8392 3355 8388 3350 8400
3364 8418 3364 8419 3365 8420
TIME...MOT...LOC 2101Z 155DEG 8KT 3360 8398
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:00 PM EDT | Special Weather Statement | FFC | Murray | 45 min |
| Jun 8, 2:17 PM EDT | Special Weather Statement | FFC | Twiggs | 43 min |
| Jun 8, 2:39 PM EDT | Special Weather Statement | FFC | Jones | 51 min |
| Jun 8, 2:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jun 8, 3:00 PM EDT | Special Weather Statement | FFC | Pike, Upson | 45 min |
| Jun 8, 3:05 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 40 min |
| Jun 8, 3:26 PM EDT | Special Weather Statement | FFC | Jones | 49 min |
| Jun 8, 3:34 PM EDT | Special Weather Statement | FFC | Meriwether | 41 min |
| Jun 8, 3:40 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 50 min |
| Jun 8, 3:49 PM EDT | Special Weather Statement | FFC | Macon, Peach | 41 min |
| Jun 8, 4:03 PM EDT | Special Weather Statement | FFC | Jasper | 42 min |
| Jun 8, 4:20 PM EDT | Special Weather Statement | FFC | Crawford | 40 min |
| Jun 8, 4:36 PM EDT | Special Weather Statement | FFC | Putnam | 39 min |
| Jun 8, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 51 min |
| Jun 8, 5:02 PM EDT | Special Weather Statement | FFC | Rockdale | 43 min |
| Jun 8, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Newton, Rockdale | 35 min |
| Jun 8, 5:19 PM EDT | Special Weather Statement | FFC | Taylor | 41 min |
| Jun 8, 5:34 PM EDT | Special Weather Statement | FFC | Bleckley | 41 min |
| Jun 8, 5:42 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 48 min |
| Jun 8, 5:47 PM EDT | Special Weather Statement | FFC | Newton | 43 min |
| Jun 8, 5:51 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, Fayette, Spalding | 39 min |
| Jun 8, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 46 min |
| Jun 8, 6:01 PM EDT | Special Weather Statement | FFC | Hancock | 44 min |
| Jun 8, 6:10 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 50 min |
| Jun 8, 6:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 8, 6:35 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski, Washington, Wilkinson | 40 min |
| Jun 8, 6:40 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 50 min |
| Jun 8, 6:43 PM EDT | Special Weather Statement | FFC | Chattooga | 47 min |
| Jun 8, 6:47 PM EDT | Special Weather Statement | FFC | Coweta | 43 min |
| Jun 8, 6:59 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 46 min |
| Jun 8, 7:03 PM EDT | Special Weather Statement | FFC | Greene | 42 min |
| Jun 8, 7:17 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 43 min |
| Jun 8, 7:19 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 41 min |
| Jun 8, 7:46 PM EDT | Special Weather Statement | FFC | Haralson | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.